# SDR ASAA0954999

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,604 hours, 1,956 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1993
- Condition: Failed
- Location: Rt Ac Pack
- Part time: 47,613 hours, 27,676 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINES, CHECKED MC LIGHT AND GOT RIGHT PACK LIGHT.  REMOVED AND REPLACED RIGHT PACK TEMP CONTROL VALVE REF MM 21 61 00, OP CHECK AND BITE CHECK GOOD REF MM 21 61 20.  GROUND VERIFICATION ACCOMPLISHED PER ETOPS MANUAL.  RT PACK TEMP CONTROL VALVE VERIFIED BY SEAMC.
